JournalsrmiVol. 35, No. 6pp. 1693–1714

A large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL3_3

  • Xuanxuan Xiao

    Macau University of Science and Technology, China
  • Zhao Xu

    Shandong University, Jinan, Shandong, China
A large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL$_3$ cover

A subscription is required to access this article.

Abstract

We get a large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL3_3 in short intervals. As an application, we give a statistical result of sign changes for Hecke eigenvalues Aj(p,p)A_j(p, p).

Cite this article

Xuanxuan Xiao, Zhao Xu, A large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL3_3. Rev. Mat. Iberoam. 35 (2019), no. 6, pp. 1693–1714

DOI 10.4171/RMI/1098